MathSciNet Relay Station
MathSciNet bibliographic data
MR2826014 93B12 (26A33 34A08 34C28 34H10 37N35)
Yin, Chun; Zhong, Shou-ming; Chen, Wu-fan Design of sliding mode controller for a class of fractional-order chaotic systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 356–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement